# SDR DXTA2022090669750

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 1,490 hours, 1,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: WITH ELECTRICAL POWER OFF AND THE EMER LIGHT SWITCH OFF, THE CABIN EXIT LIGHT REMAINS ILLUMINATED AS WELL AS THE FLOOR EXIT LIGHTS AT SEAT 3 AND THE TWO EXTERIOR EMERGENCY LIGHTS.//CORRECTIVE ACTION// RESET THE #2 EMERGENCY BATTERY PACK G SWITCH IAW CESSNA 680A AMM 33-50-00. OPS CHECK GOOD.
